# SDR SWAA990483

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Engine: Ge CFM563B1
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: WL203EED11
- Condition: Erratic
- Location: Nr 1 Fuel Flow
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL FLOW INDICATOR ERRATIC AND UNRELIABLE, READS ZERO AT TIMES.  ALL OTHER ENG INDICATIONS NORMAL.  REMOVED AND REPLACED NR 1 FLOW INDICATOR PER MM.
